# SDR 98ZZZM868

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 216362038
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LEAK AT BOTH MANIFOLDS AT START.  REPLACED LEFT AND RIGHT FUEL MANIFOLDS, REF WORK CARD NR 29.
